# SDR AWXA200401356

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - FLIGHT CREW REPORTED THE R-2 DOOR SLIDE LIGHT WAS INOPERATIVE WITH THE SLIDE IN ARMED POSITION.  MAINTENANCE RE-SECURED LOOSE R-2 DOOR ARMED LIGHT SENSOR TARGET AT FORWARD END OF GIRT BAR, OPERATIONAL CHECK WAS GOOD.
